Encapsulated triamcinolone cyst after subtenon injection
Publication in refereed journal

替代計量分析
.

其它資訊
摘要The authors report the formation of a subtenon cyst following subtenon triamcinolone injection for chronic recurrent uveitis in Behçet's disease. The steroid was inadvertently placed superficially in the anterior subtenon space and was encapsulated eventually to present as a subtenon cyst. The episode of uveitis recurrence, which did not regress, required treatment with a repeat posterior subtenon injection 2 months later. The cyst was removed 4.5 months after the initial subtenon injection, when the patient underwent a trabeculectomy for refractory glaucoma. Histological examination of the cyst revealed a fibrous encapsulated cavity filled with small birefringent crystals, consistent with an encapsulated triamcinolone collection. Fibrous encapsulation of triamcinolone crystals can arise after a superficially placed anterior subtenon injection and this may impede the absorption of the corticosteroid and hamper its effectiveness in treating ocular inflammatory diseases. © 2006 Royal Australian and New Zealand College of Ophthalmologists.
著者Chan C.K.M., Mohamed S., Tang E.W.H., Shanmugam M.P., Chan N.R., Lam D.S.C.
期刊名稱Clinical and Experimental Ophthalmology
出版年份2006
月份5
日期1
卷號34
期次4
出版社Blackwell Publishing Inc.
出版地United Kingdom
頁次360 - 362
國際標準期刊號1442-6404
電子國際標準期刊號1442-9071
語言英式英語
關鍵詞Behçet syndrome, Cyst, Triamcinolone acetonide

上次更新時間 2021-22-01 於 01:28